# SDR ASAA2015112614015

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 32,909 hours, 10,022 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bowl
- Part number: QA10539ISS4
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW T/C N2479000, DURING INSPECTION FOUND GLASS INSPECTION BOWL MISSING AT LT ENGINE OIL FILTER POP OUT INDICATOR.  ACFT GROUNDED.  REPLACED GLASS INSPECTION BOWL IAW AMM 79-21-03.
